# SDR UIEA2022032300220

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 84,821 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT TOUCH UP PAINT MX FOUND GOUGE IN LOWER AFT SECTION OF FUSELAGE AT APPROX FS 1632 IN THE NON PRESSURIZED AREA(  REPAIRED FUSELAGE IAW B767 SRM 53-00-01-2R-12 REPAIR 12. EO 6753A992   /    )
